MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; TIBIA, STEMMED, POROUS SIZE6 L 3D

ENCORE MEDICAL L.P. 3D KNEE; TIBIA, STEMMED, POROUS SIZE6 L 3D
Model Number 335-01-106
Health Effect - Clinical Code Pain (1994)
Date of Event 12/13/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - the original surgeon put in too large of an implant size inside the patient which made the patient feel pain.The first surgery was 7 years ago.No records could be found for this patient for the past hospital or surgeon indicated below or the current hospital and surgeon.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to pain.The actual length of in-vivo for the products listed is unknown as the original surgery date was not provided or could be established.This complaint evaluation is limited in scope since the part associated with this investigation was not returned to djo surgical for evaluation.The complaint reported no surgical delays during the revision surgery and the surgery was completed as intended without incident.A review of the device history records (dhr) was not conducted since the lot numbers were not provided or determined during the complaint evaluation.No information submitted with the complaint that would indicate a material, design, or manufacturing issue(s) with the explanted part.Extensive searches of the database and individual delivery tickets produced no matches of these parts or a delivery ticket.The root cause of this complaint was a revision surgery due to pain.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
3D KNEE
Common Device Name
TIBIA, STEMMED, POROUS SIZE6 L 3D
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7151043
Report Number1644408-2017-01222
Device Sequence Number853880
Product Code JWH
UDI-Device Identifier00888912115650
UDI-Public(01)00888912115650
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number335-01-106
Device Catalogue Number335-01-106
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-025; 010-55-025; 010-55-025; 010-55-025; 236-01-106; 391-09-606
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR